Title: Stability analysis and bounded sliding-mode control of a class of multi-input bilinear systems
Authors: Chen, YP
Chang, JL
Lai, KM
電控工程研究所
Institute of Electrical and Control Engineering
Keywords: bounded slinding-mode control;multi-input bilinear systems;stability analysis
Issue Date: 1-Dec-1999
Abstract: A bounded sliding-mode controller is developed for a class of multi-input bilinear systems. The sliding vector design is based on the conventional pole-assignment method for linear time-invariant systems. Three conditions are required for the assigned eigenvalues when applying the pole-assignment method. A potential reaching-and-sliding region and a stable sliding region are determined around the origin, which is shown to be locally asymptotically stable. Numeric simulation results are used to demonstrate the success of the proposed bounded sliding-mode controller.
URI: http://hdl.handle.net/11536/30937
ISSN: 1340-8062
Journal: JSME INTERNATIONAL JOURNAL SERIES C-MECHANICAL SYSTEMS MACHINE ELEMENTS AND MANUFACTURING
Volume: 42
Issue: 4
Begin Page: 865
End Page: 870
Appears in Collections:Articles